# SDR SWAA2021081323168

- Difficulty date: September 30, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1017-1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TENSION STRAP AT B.S. 1017-1030; L.B.L. 3; W.L. 208.1. / REMOVED AND REPLACED TENSION STRAP BS1006 TO 1030 LBL3; WL208.1 DUE TO NO ALLOWABLE LIMIT; FOUND ON SRM FOR THIS PART IAW SRM 51-40-02 & REF DWG 147A5600 REV H DATED 03/04/08
